# SDR DL72L000858

- Difficulty date: April 30, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- Aircraft time: 69,243 hours, 46,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Rack, 900542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERY RACK, OPS NORMAL.
